# SDR RAIA950438

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,705 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PSP - FLT 4773 - NR 1 ENGINE WOULD ONLY PRODUCE 93 PERCENT TORQUE.  REPLACED NR 1 ENGINE.  (W)
